Follow
Mohammad Salahuddin Khan
Mohammad Salahuddin Khan
Assistant Professor, Department of Applied Mathematics, Aligarh Muslim University
Verified email at amu.ac.in
Title
Cited by
Cited by
Year
On *-bimultipliers, Generalized *-biderivations and Related Mappings
S Ali, MS Khan
Kyungpook Mathematical Journal 51 (3), 301-309, 2011
152011
A characterization of generalized derivations on prime rings
A Alahmadi, S Ali, AN Khan, MS Khan
Communications in Algebra 44 (8), 3201-3210, 2016
142016
On rings and algebras with derivations
S Ali, MS Khan, AN Khan, NM Muthana
Journal of Algebra and its Applications 15 (06), 1650107, 2016
132016
Commutativity of rings involving additive mappings
S Ali, M Ashraf, MS Khan, J Vukman
Quaestiones Mathematicae 37 (2), 215-229, 2014
112014
Herstein’s theorem for prime ideals in rings with involution involving pair of derivations
MS Khan, S Ali, M Ayedh
Communications in Algebra 50 (6), 2592-2603, 2022
102022
On Generalized Jordan Triple (α, β)*-Derivations and Related Mappings
S Ali, A Fošner, M Fošner, MS Khan
Mediterranean Journal of Mathematics 10, 1657-1668, 2013
102013
Generalization of Herstein theorem and its applications to range inclusion problems
S Ali, MS Khan, MM Al-Shomrani
Journal of the Egyptian Mathematical Society 22 (3), 322-326, 2014
82014
On orthogonal (σ, τ)-derivations in semiprime Γ-rings
S Ali, MS Khan
International electronic journal of algebra 13 (13), 23-39, 2013
62013
PAIR OF DERIVATIONS ON SEMIPRIME RINGS WITH APPLICATIONS TO BANACH ALGEBRAS
S ALI, V DE FILIPPIS, MS KHAN
J. Algebra Comput. Appl. 3 (1), 1-13, 2013
42013
On∗-Ideals and derivations in prime rings with involution
MS Khan, S Ali, A Khan
Aligarh Bull. Math. 37 (1-2), 59-70, 2018
32018
On prime and semiprime rings with additive mappings and derivations
S Ali, B Dhara, MS Khan
Universal Journal of Computational Mathematics 2 (3), 48-55, 2014
32014
An Engel condition with b-generalized derivations in prime rings
MS Khan, AN Khan
Miskolc Mathematical Notes 24 (2), 819-828, 2023
22023
On central identities equipped with skew Lie product involving generalized derivations
S Ali, MS Khan, M Ayedh
Journal of King Saud University-Science 34 (3), 101860, 2022
22022
On the skew Lie product and derivations of prime rings with involution
MR Mozumder, NA Dar, MS Khan, A Abbasi
Discussiones Mathematicae-General Algebra and Applications 41 (1), 183-194, 2021
22021
A characterization of derivations in prime rings with involution
S Ali, MR Mozumder, A Abbasi, MS Khan
European Journal of Pure and Applied Mathematics 12 (3), 1138-1148, 2019
22019
On n-skew Lie Products on Prime Rings with Involution
S Ali, MR Mozumder
Kyungpook Mathematical Journal 62 (1), 43-55, 2022
12022
On ideals of prime rings involving -skew commuting additive mappings with applications
C Abdioğlu, S Alı, MS Khan
Hacettepe Journal of Mathematics and Statistics 51 (5), 1237-1247, 2022
12022
On (m, n)-Jordan∗-derivations and related mappings in rings with involution
SA Husain Alhazmi, MS Khan
International Journal of Pure and Applied Mathematics 115 (2), 445-453, 2017
12017
A note on commutativity of rings with additive mappings
S Ali, A Fošner, MS Khan
Arab Journal of Mathematical Sciences 19 (2), 199-204, 2013
12013
Actions of generalized derivations on prime ideals in -rings with applications
A Abbasi, A Khan, MS Khan
Hacettepe Journal of Mathematics and Statistics 52 (5), 1219-1228, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20